# SDR DALA2024011600643

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 EXCESSIVE PLAY BEARING DOOR ACTUATOR ON RH MAIN LANDING GEAR. CORRECTIVE ACTION: REPLACED BEARINGS (2EA) FROM UPPER AND LOWER POSITION DOOR ACTUATOR ON RH MAIN LANDING GEAR, AS PER TRIUMPH GROUP INTEGRATED SYSTEM CMM 32-31-35. OK FOR SERVICE. (0153407)
